Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Endoscopy showing gastritis and patulous esophagus. Taking prilosec. Feeling shortness of breath. Severe diarrhea with dizziness

Hi, I have been diagnosed with gastritis and patulous esophagus following an endoscopy . I ve been taking prilosec 40mg once a day and i ve recently been feeling shortness of breath that has gotten progressively worse. I ve gone to the hospital for it many times and they keep telling me it s just muscle tension and to do yoga and see a psychiatrist . They ve given me valium, xanax, prevacid but the symptoms don t go away. I ve had a pulmonary function test an EKG an echo test and various blood tests which all came out normal. A few days ago I had a high fever and woke up with urgent projectile diarrhea. I went maybe 30 times in one day. 2 days later i m still having it along with bouts of feeling hot and dizzy and weak along with shortness of breath. All of which I keep being told is nothing. Is there anything I could ve missed?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Homeopath 's  Response
Welcome to health care magic forum,
Consult to good homeopath. Your all problem will be solved.
For more inquiry you may contact on “”
Have a good health
Answered: Mon, 28 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor